# SDR C2XA08CL079

- Difficulty date: July 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W734000120
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE MAIN CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED WIRE W734-0001-20.  OPERATIONAL CHECKS WERE GOOD.  (A)
